# SDR PIDR07014

- Difficulty date: October 22, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: XAVIV
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 57,429 hours, 36,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727c-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOTED A CRACK IN THE FUSELAGE SKIN AT BS 727E AT APX. STR 22LT IN CLOSE PROXIMITY TO AN EXISTING REPAIR.  REMOVED EXISTING REPAIR AND REPAIRED SKIN FROM BS 727C +14 TO BS 727E +10 FROM STR 22LT TO STR 24LT PER EA NR 53-287.
